Vai ai contenuti. | Spostati sulla navigazione | Spostati sulla ricerca | Vai al menu | Contatti | Accessibilità

| Crea un account

Giacobbe, Andrea (2007) Fractional monodromy: parallel transport of homology cycles. [Articolo di periodico (a stampa)] (In pubblicazione)

Full text disponibile come:

[img]
Anteprima
Documento PDF
266Kb
[img]
Anteprima
Documento Postscript
1667Kb

Abstract (inglese)

A 2n-dimensional completely integrable system gives rise to a singular fibration whose generic fiber is the n-torus. In the classical setting, it is possible define a transformation of the fundamental group of the torus onto itself by parallel transporting along a path. This transformation is called monodromy transformation. Some systems give rise to a non-classical setting, in which the path is forced to cross a codimension 1 submanifold (a wall) of singular fibers, nonetheless a non-classical parallel transport can be defined on a subgroup of the fundamental group. This gives rise to what is known as monodromy with fractional coefficient.

In this article, we give a precise meaning to the non-classical parallel transport. In particular we show that it is a homologic process and not a homotopic one. We justify this statement by describing the type of singular fibers that generate a wall that can be crossed, by describing the parallel transport in a semi-local neighbourhood of the wall of singularities, and by producing a family of 4-dimensional examples.


Statistiche Download - Aggiungi a RefWorks
Tipo di EPrint:Articolo di periodico (a stampa)
Anno di Pubblicazione:2007
Parole chiave (italiano / inglese):Completely integrable systems, Singular fibers, Monodromy transformation.
Settori scientifico-disciplinari MIUR:Area 01 - Scienze matematiche e informatiche > MAT/07 Fisica matematica
Struttura di riferimento:Dipartimenti > Dipartimento di Matematica Pura e Applicata
Codice ID:72
Depositato il:04 Apr 2007
Simple Metadata
Full Metadata
EndNote Format

Bibliografia

I riferimenti della bibliografia possono essere cercati con Cerca la citazione di AIRE, copiando il titolo dell'articolo (o del libro) e la rivista (se presente) nei campi appositi di "Cerca la Citazione di AIRE".
Le url contenute in alcuni riferimenti sono raggiungibili cliccando sul link alla fine della citazione (Vai!) e tramite Google (Ricerca con Google). Il risultato dipende dalla formattazione della citazione.

A.V. Bolsinov, S.V. Matveev, A.T. Fomenko, Topological classification of integrable Hamiltonian systems with two degrees of freedom. List of systems of small complexity, Russian Mathematical Surveys 45/2 59--94 (1990). Cerca con Google

R. Cushman and L. Bates, Global aspects of classical integrable systems, Birkhauser (1997). Cerca con Google

R. Cushman and J.J Duistermaat, The quantum mechanical spherical pendulum, Bulletin of the AMS (new series)} 19, 475--479 (1988). Cerca con Google

R. Cushman and D. Sadovskii, Monodromy in perturbed Kepler systems: hydrogen atom in crossed fields, Europhysics Letters 47, 1--7 (1999). Cerca con Google

B.A. Dubrovin, A.T. Fomenko, S.P. Novikov, Modern Geometry, Methods and Applications Part II. Introduction to Homology Theory, Springer-Verlag GTM104 (1985). Cerca con Google

J.J. Duistermaat, On global action-angle coordinates, Communications on Pure and Applied Mathematics 33/6, 687--706 (1980). Cerca con Google

H. Dullin, A. Giacobbe and R. Cushman, Monodromy in the resonant swing spring, Physica D 190/1-2, 15--37 (2004). Cerca con Google

K. Efstathiou, D.A. Sadovskii and R.H. Cushman, Fractional monodromy in the 1:-2 resonance, to appear in Advances in Mathematics, (2005). Cerca con Google

A. Giacobbe, R. Cushman, D. Sadovskii and B. Zhilinskii, Monodromy of the quantum 1:1:2 resonant swing spring, Journal of mathematical physics 45/12, 5076--5100 (2004). Cerca con Google

V. Guillemin and A. Uribe, Monodromy in the quantum spherical pendulum, Communications in mathematical physics 122, 563--574 (1987). Cerca con Google

N. Nekhoroshev, D. Sadovskii and B. Zhilinshkii, Fractional monodromy of resonant classical and quantum oscillators, Comptes Rendus Mathematique 335/11, 985--988 (2002). Cerca con Google

N. Nekhoroshev, D. Sadovskii and B. Zhilinshkii , Fractional Hamiltonian monodromy, to appear in Ann. Henri Poincar\'e, (2006). Cerca con Google

D.A. Sadovskii K. Efstathiou. No polar coordinates, Geometric Mechanics and Symmetry: the Peyresq Lectures, J. Montaldi and T. Ratiu eds., Cambridge University Press, 2005. Cerca con Google

S. Vu Ngoc, Quantum Monodromy in completely integrable systems, Communications in Mathematical Physics 203, 465--479 (1999). Cerca con Google

H. Waalkens, P. H. Richter and H. R. Dullin, The problem of two fixed centers: bifurcations, actions, monodromy, Physica D \bf 196, 265--310 (2004). Cerca con Google

N.T. Zung, Symplectic topology of integrable Hamiltonian systems, I: Arnold-Liouville with singularities, Compositio Mathematica 101 (1996), 179-215. (See also Errata at http://picard.ups-tlse.fr/~tienzung/Maths/publications.html) Vai! Cerca con Google

Download statistics

Solo per lo Staff dell Archivio: Modifica questo record